Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Homeomorphisms of Hilbert cube manifolds

Author: T. A. Chapman
Journal: Trans. Amer. Math. Soc. 182 (1973), 227-239
MSC: Primary 57A20
MathSciNet review: 0372863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown in this paper that the homeomorphism group of any compact Hubert cube manifold is locally contractible. The proof uses some standard infinite-dimensional techniques along with an infinite-dimensional version of the torus-homeomorphism idea which was used by Edwards and Kirby to establish a corresponding finite-dimensional result.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A20

Retrieve articles in all journals with MSC: 57A20

Additional Information

Keywords: Hubert cube manifold, Z-set, ambient isotopy
Article copyright: © Copyright 1973 American Mathematical Society